# SDR AALA202404164178

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 33,294 hours, 14,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PHASE 1 INSPECTION FOUND RIGHT HAND OUTBOARD AFT FLAP TRAILING EDGE TO HAVE DISBONDED SKIN APPROXIMATELY 57 IN ACROSS BY 10 IN HIGH. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
